Endometriosis UK
34,670 members30,925 posts

Low Low Estrin Fe

Hello everyone hope to connect with other with similar issues and experience like mine. Maybe we can help one another to find solutions. I was diagnosed with Endo and currently have 5cm cyst on my left ovary. Doctor prescribed me this pill. I have been on low low esterin Fe for a year & 4 months the first 6 months help with my cyst and shrink it for 1.2cm but then after 8 months it seems to have stop working for me. Experienced a lot of bloating, like am 3 months pregnant and I'm not, constipation, lots of headaches, spotting on occasion or during intercourse insomnia and anxiety esp at my sleep , will wake up and feel a sudden anxiety weird symptoms, until I had enough of it, I quit about a week ago, and already feel quite a bit of relief from my symptoms. Contrary to my experienced when I used to skip or forgot to take my pill , I'll be bleeding or spotting right away, but now 7 days w/out the pill still hasn't bleed as expected. Should I be concerned? I was expecting I will be spotting & eventually get heavier period once I stop but no spotting nothing, not a single drop of blood. Is this normal?

1 Reply
oldestnewest

I was on loloestrin fe for 1 day in total, I had a severe migraine and I had mood swing like crazy: happy-mad-sad-happy, over and over. The migraine lasted a week for me and my next period was not only light but a few days late.

Some birth controls can cause an absence of menstruation after going off them, since it might take a while for the hormones to leave your system.

Have you tried a progesterone only pill?

I find the one I'm taking 'Norluatate' is better for headaces and other birth control side effects.

Try to get a hold of your gyn for an appointment to discuss another pill and treatment plans.

Best wishes Xx

Reply

You may also like...